# SDR SWAA2024041060868

- Difficulty date: March 8, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N8317M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36992
- Aircraft time: 38,198 hours, 17,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ZEE LOCATED BTW BS 500D TO BS 500I LBL 22 WL 156 AT FWD CARGO COMPARTMENT 2024-165868<[01] TOOL USED P/N: 45MG; S/N: 221860711; CAL DUE: 21-NOV-24.;[02] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550. SEE INDIVIDUAL SIGN OFF BELOW.;[03] THE DAMAGE WAS REPAIRED PER SRM 53-00-53-2R-5 (REPAIR 5) AND EA M-22-153-01550. RII SEE INDIVIDUAL SIGN OFF BELOW.
